MathSciNet Relay Station
MathSciNet bibliographic data
MR3093443 11B68 (11B73 26A24 33B10 39B22)
Guo, Bai-Ni; Qi, Feng Some identities and an explicit formula for Bernoulli and Stirling numbers. J. Comput. Appl. Math. 255 (2014), 568–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement